American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14T05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Josephine Yu. Tropicalizing the positive semidefinite cone. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Farid Madani and Mounir Nisse. On the volume of complex amoebas. Proc. Amer. Math. Soc. 141 (2013) 1113-1123.
Abstract, references, and article information   
View Article: PDF

[3] Georges Francois. Cocycles on tropical varieties via piecewise polynomials. Proc. Amer. Math. Soc. 141 (2013) 481-497.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1